# SDR SIMA20150515005

- Difficulty date: May 15, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,630 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS ACCESS HATCH 272DR IS CRACKED UNDER EYELET BRACKET.  REPAIRED IAW ERS-EM-52MR-334.
